MAUDE Adverse Event Report: SPINEFRONTIER INC. PEDFUSE

SPINEFRONTIER INC. PEDFUSE
Model Number 01-80101
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing records establishes that this lot of set screw was manufactured, inspected and released to distribution with out any nonconformances.Spinefrontier investigation into this matter establishes the root cause of the occurrence was directly related to aligning the set screw.The surgical technique includes adequate instructions on set screw alignment and actions to take if the set screws does not advance with minimal resistance.The surgeon placing the device has several years of experience implanting this device and has completed numerous successful surgeries without complications.Factors relating to patient anatomy may have contributed to the reported occurrence.Spinefrotier is considering this incident closed without the need for any additional actions.
 
Event or Problem Description
Spinefrontier sales representative reported that the surgeon encountered difficulty advancing the set screw into the tulip during initial placement.The set screw got cross threaded during the process and had to be replaced.This was the second set screw cross threading occurrence during this case.The first occurrence was reported under mdr 3005977257-2019-00004.

Brand Name
PEDFUSE
Common Device Name
PEDFUSE
Manufacturer (Section D)
SPINEFRONTIER INC.
350 main st
second floor
malden MA 02148
MDR Report Key8622112
Report Number3005977257-2019-00005
Device Sequence Number10837346
Product Code MNH
UDI-Device Identifier00190361010586
UDI-Public(01)00190361010586(10)DF21
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K123164
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-80101
Device Lot NumberDF21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;